# SDR P5CA2021061000234

- Difficulty date: June 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,771 hours, 5,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Faulted
- Location: Equp Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FWD EQUIP VALVE" EICAS ON CLIMB OUT.( REMOVED AND REPLACED K2193 RELAY AND THEN FWD EQUIP VALVE OPS CHK OK PER WDM 21-58-16 AND AMM 21-58-06.  )
